Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Swelling in the left side of the neck, inside the ears. taking medicines, no improvement. Advice?

sir i have a swelling in my left side of neck doctor first gave me roxid for 5 days but there was no improvement than he gave me zocef 500 by taking this pain was less but no improvement in swelling. After taking zocef 500 for 5 days i went to doctor, he gave me clavam 625, which i started after 2 days. Sir I think my doctor is just trying different medicines on me please help me. I have also started feeling pain inside my ears.
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for query.
It seems that you might have some chronic infection in your left ear.
In spite of having these much antibiotic medicine as you are not getting relief it is possible that you might have impacted wax in your left ear.
Consult ENT and get your ear examined.After removal of impacted wax your swelling will be alright.
Ok and bye.
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor